# SDR AALA20130906007

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 11,820 hours, 4,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUMEROUS FASTENER HEAD FORM STATIONS 907 TO 1026 & STRINGERS 20 TO 24 LT.  FASTENERS REMOVED & CORROSION REMOVED THEN FASTENERS REINSTALLED & PAINTED IAW EA B737-53-021719.
